# SDR CA131112013

- Difficulty date: October 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,098 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 230706060
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) ENGINE UNCONTROLLED ACCELERATION OCCURRED DURING FLIGHT, CAUSING A MAIN ROTOR OVERSPEED TO 110 PERCENT.  PILOT REDUCED THROTTLE TO MAINTAIN RPM WITHIN LIMITS AND LANDED. GROUND RUN SHOWED THE ENGINE CONTINUED TO ACCELERATE PAST IDLE DURING START SEQUENCE.  FUEL CONTROL SENT FOR ANALYSIS WITH 55.6 HRS REMAINING.
